# SDR COMA9710324

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING AFTER TAKEOFF.  NO DEFECT WITH DOOR.  DOOR WARNING SYSTEM PLACED ON DEFERRED MAINTENANCE LIST.
